Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 535634, 8 pages
http://dx.doi.org/10.1155/2014/535634
Research Article

Stability and Bifurcation Analysis of a Singular Delayed Predator-Prey Bioeconomic Model with Stochastic Fluctuations

Institute of Systems Science, Northeastern University, Shenyang 110819, China

Received 25 August 2014; Accepted 25 November 2014; Published 7 December 2014

Academic Editor: Hongyong Zhao

Copyright © 2014 Yue Zhang and Qingling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Zhang and Qingling Zhang, “Stability and Bifurcation Analysis of a Singular Delayed Predator-Prey Bioeconomic Model with Stochastic Fluctuations,” Mathematical Problems in Engineering, vol. 2014, Article ID 535634, 8 pages, 2014. https://doi.org/10.1155/2014/535634.